# SDR CA190226015

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 23,799 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Web
- Part number: S53172158282
- Condition: Gouged
- Location: Frame 7
- Part time: 23,976 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, A GOUGE WAS FOUND ON THE FORWARD SIDE OF THE VERTICAL WEB AT FRAME 7 OF THE NLG AREA. INSPECTON TASK CARD 425-ZL-115-GVI-10000-1. WO 33423366 NR 00181. WEB P/N S53172158282. ATR TO PROVIDE REPAIR (TC# 20190226015)
